Asymptotic stability of an Euler-Bernoulli beam coupled to non-linear spring-damper systems

Yann Le Gorrec, Hans Zwart, Hector Ramirez

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

The stability of an undamped Euler Bernoulli beam connected to non-linear mass spring damper systems is addressed. It is shown that under mild assumptions on the local behaviour of the non-linear springs and dampers the solutions exist and the system is globally asymptotically stable.

Original languageEnglish
Pages (from-to)5580-5585
Number of pages6
JournalIFAC-papersonline
Volume50
Issue number1
DOIs
Publication statusPublished - 1 Jul 2017
Event20th IFAC World Congress 2017 - Toulouse, France
Duration: 9 Jul 201714 Jul 2017
Conference number: 20
https://www.ifac2017.org/

Keywords

  • asymptotic stability
  • Boundary control systems
  • infinite-dimensional port Hamiltonian systems
  • non-linear control

Fingerprint Dive into the research topics of 'Asymptotic stability of an Euler-Bernoulli beam coupled to non-linear spring-damper systems'. Together they form a unique fingerprint.

  • Cite this